Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why my 11 months old baby's temperature rises if i give him calpol a bit later than 6 hrs ?

my baby is 11 months old he had loose motion vomiting and fever yesterday and day before my pediac had given him enterogerminal vials and calpol today he is back to normal he is active and playing around, though today is his 3rd day his body temperature rises if i give him calpol a bit later than 6 hrs. i m not understanding why and my pediac had told me to give calpol every 6 hrs once for two days and every 8 hrs once the third day and fourth day he should be normal.
Asked On : Wed, 16 Mar 2011
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
welcome to HealthcareMagic forum. your child seems to be having a viral illness which takes atleast 1 week for it to subside. the diarrhea seems to be secondary to that. if he is playing around & otherwise better dont worry about the fever. jus wait for few more days, it will get better. only give calpol if temperature rises beyond 101 degree else avoid any medicines.
Answered: Wed, 16 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
He is on the right treatment. Fever should reduce gradually, so he told you to reduce dose of calpol after 2 days. And other symptoms should also get better in a couple of days. Light -small meals, plenty of fluids and noting down temp at regular intervals and keeping a watch on the color and qty of his urine should be done.Takecare
Answered: Wed, 16 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor